Thread: Gyno problem
08-28-2005, 05:41 PM #1
alright got a (dumbass) friend who ran a dbol only cycle
he has gyno, he doesnt think he does, he has it;nips r puffy, says it hurts to even put his shirt on, feel like rocks inside them
so u think he should be using nolva or letro? and what doses should he use?
i kno he may not even get tha gyno to go away but he should be able to get tha soreness to go away or is he ****ed
08-28-2005, 06:04 PM #2
Recently read some info about a topical gyno treatment.
If you are interested Shoot me a PM and I'll link you to the info.
08-28-2005, 08:22 PM #3
Tell your friend that he needs to educate himself before taking hormones. A dbol only cycle is a waste of time and money and unfortunately he is going to learn the hard way. If he would have done any reaseach he would have found that dbol is highly aromatistic and an anti-e must be supplementad to prevent gyno. He needs some nolva ASAP. Run it at 60-80mg/ED until symptoms subside.
08-28-2005, 08:27 PM #4Originally Posted by fballhoss51
I wish all of you in that region the best of luck!
08-28-2005, 08:34 PM #5
from what they say we should be gettin 50mph winds so im not too worried, all my relatives in new orleans are coming stay with us, if it gets bad ill be outta here i can assure u that
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)